# SDR DALA2021030401262

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 55,621 hours, 28,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 4940
- Condition: Inoperative
- Location: Epsu
- Part time: 49,894 hours, 24,884 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7387409) EPSU UNIT EMER L FAULT AFTER EPSU TEST. REMOVED AND REPLACED EPSU AND BATTERY AT 11WL PER A319 AMM 33-51. OPS CKS GOOD.
